English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Mean curvature flow singularities for mean convex surfaces

Huisken, G., & Sinestrari, C. (1999). Mean curvature flow singularities for mean convex surfaces. Calculus of Variations and Partial Differential Equations, 8(1), 1-14. doi:10.1007/s005260050113.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5853-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5854-0
Genre: Journal Article

Files

show Files
hide Files
:
332618.pdf (Publisher version), 95KB
Name:
332618.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Huisken, Gerhard1, Author              
Sinestrari, Carlo, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We study the evolution by mean curvature of a smooth n–dimensional surfaceM Rn+1, compact and with positive mean curvature. We first prove an estimate on the negative part of the scalar curvature of the surface. Then we apply this result to study the formation of singularities by rescaling techniques, showing that there exists a sequence of rescaled flows converging to a smooth limit flow of surfaces with nonnegative scalar curvature. This gives a classification of the possible singular behaviour for mean convex surfaces in the case n = 2.

Details

show
hide
Language(s):
 Dates: 1999-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 332618
DOI: 10.1007/s005260050113
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Calculus of Variations and Partial Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 8 (1) Sequence Number: - Start / End Page: 1 - 14 Identifier: ISSN: 1432-0835